MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (70 CM GUIDEWIR; LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (70 CM GUIDEWIR; LONG TERM INTRAVASCULAR CATHETER
Model Number 3295355F
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebs1627 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that during placement the guidewire was inserted into the introducer and the guidewire would not go past the needle.Guidewire was removed and the end appeared to be "mangled".Opened another kit the facility had in stock and used the guidewire from that kit to complete the procedure.No harm to the patient.

Brand Name
POWERPICC SOLO FT CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (70 CM GUIDEWIR
Common Device Name
LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6945121
Report Number3006260740-2017-01828
Device Sequence Number13623967
Product Code LJS
UDI-Device Identifier00801741028151
UDI-Public(01)00801741028151
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3295355F
Device Catalogue Number3295355F
Device Lot NumberREBS1627
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1